# SDR IPXA2014051482941

- Difficulty date: May 3, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 234,309 hours, 15,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145N5416
- Part serial: 0000
- Condition: Dented
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SG12 INSPECTION, AFT CARGO FLOOR SUPPORT BS 1290 DENTED.  FOUND OUT OF LIMIT IAW SRM 53-00-53-1A-1.  CUTOUT DAMAGED SECTION OF FLOOR SUPPORT FROM BS 1288-1291 IAW SRM 53-00-53-2R-1 DETAIL IV.   HFEC INSPECTED CUTOUT IAW NDTM PT6 51-00-19, NO CRACK INDICATIONS NOTED. FABRICATED PART 4 FILLER IAW SRM 53-00.
